Please use this identifier to cite or link to this item:
Title: Univalent wandering domains in the Eremenko-Lyubich class
Author: Fagella Rabionet, Núria
Jarque i Ribera, Xavier
Lazebnik, Kirill
Keywords: Funcions de variables complexes
Sistemes dinàmics complexos
Funcions meromorfes
Functions of complex variables
Complex dynamical systems
Meromorphic functions
Issue Date: 2019
Publisher: Springer
Abstract: We use the Folding Theorem of [Bis15] to construct an entire function $f$ in class $\mathcal{B}$ and a wandering domain $U$ of $f$ such that $f$ restricted to $f^{n}(U)$ is univalent, for all $n \geq 0$. The components of the wandering orbit are bounded and surrounded by the postcritical set.
Note: Versió postprint del document publicat a:
It is part of: Journal d'Analyse Mathematique, 2019, vol. 139, num. 1, p. 369-395
Related resource:
ISSN: 0021-7670
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
678366.pdf516.73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.